# SDR RRXA003237

- Difficulty date: October 19, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Delaminated
- Location: Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DELAMINATION TO THE LWR WING T/E PANEL O/B OF FLAP ACTUATOR AT STA 419, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
